# SDR UALA2009021000437

- Difficulty date: February 9, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 30,864 hours, 8,112 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT (EEL SEAT MOUNTED) AT 12AB HAS A BROKEN LIGHT ASSY & CONNECTOR HARNESS.  NEED TO REPLACE 12 INCH SEAT MOUNTED LIGHT ASSY SEAT 12AB PCN 585-5228 + THE EEL SEAT HARNESS DUE TO CONNECTOR BROKEN OFF.  PCN 560-4775.  EEL LT ASSY 585 -5228 NIS STOCK AT SFO^09FEB SFO INF-  :REF. OSTF H2066 & M3472 FOR STATUS ON PARTS. ^09FEB SFO INF- :PCN 585-5228 ON OSTF L2417 .OPBLM-JSP.
